Skew cyclic codes over the non-chain ring Rq=Fq[v]/⟨v^2 +1⟩


Creative Commons License

Köroğlu M. E.

Journal of Engineering Technology and Applied Sciences, vol.7, no.1, pp.51-60, 2022 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.30931/jetas.1057395
  • Title of Journal : Journal of Engineering Technology and Applied Sciences
  • Page Numbers: pp.51-60

Abstract

In this study, we investigate the algebraic structure of the non-local ring $\mathcal{R}_q = \mathbb{F}_q[v]/\langle v^{2}+1\rangle$ and identify the

automorphisms of this ring to study the algebraic structure of the skew cyclic codes and their duals over it.